# SDR UALA2012100805710

- Difficulty date: October 8, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 44,709 hours, 9,704 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: 29
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV R RIGHT ENGINE BLEED PRESSURE REGULATING SHUT OFF VALVE (PRSOV) FAILED OPEN OR CLOSED OR RIGHT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610380 LATCHD DC MODE MSG-3610380 LATCHD DC MODE.  CANNOT UNLATCH MSG.  PRSOV LOCKED IN THE CLOSED POSITION.  REPLACED RIGHT ENGINE PRSOVC PER AMM.  UNLOCK PRSOV PER AMM, SYSTEM TEST PASS.  PERFORM ENGINE AIR SUPPLY OPERATION TEST, OPERATION NORMAL DF0411 STICKER REMOVED.
